Pubblicazioni il cui periodico è "COMMUNICATIONS IN STATISTICS. THEORY AND METHODS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 10.

Articolo di rivista Fontana, Roberto (2017)
Generalized Minimum Aberration mixed-level orthogonal arrays: a general approach based on sequential integer quadratically constrained quadratic programming. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 46 n. 9, pp. 4275-4284. - ISSN 0361-0926
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista Fernández-Ponce, J.M.; Pellerey, F.; Rodríguez-Griñolo, M.R (2016)
New multivariate aging notions based on the corrected orthant and the standard construction. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 45 n. 10, pp. 2958-2974. - ISSN 0361-0926 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Ruffa, Suela; Vicario, Grazia; Pistone, Giovanni (2015)
Analysis of the Covariance Structure in Manufactured Parts. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 44 n. 21, pp. 4540-4551. - ISSN 0361-0926
Web of Science: 0 - Scopus: 0

Articolo di rivista Suela, Ruffa; Grazia, Vicario; Giovanni, Pistone (2015)
Analysis of the Covariance Structure in Manufactured Parts. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 44 n. 21, pp. 4540-4551. - ISSN 0361-0926 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Fontana R. (2014)
Fractional factorial design for model based evaluation of customer preferences. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 43 n. 4, pp. 693-703. - ISSN 0361-0926 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Rezapour M.; Alamatsaz M.H.; Pellerey F. (2013)
Multivariate Aging and Archimedean Dependence Structures in High Dimensions. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 42, pp. 2056-2070. - ISSN 0361-0926
Web of Science: 6 - Scopus: 7
[img] [img]
Preview

Articolo di rivista Arboretti Giancristofaro R.; Fontana R.; Ragazzi S. (2012)
Construction and nonparametric testing of orthogonal arrays through algebraic strata and inequivalent permutation matrices. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 41 n. 16-17, pp. 3162-3178. - ISSN 0361-0926 [Disponibilità ristretta]
Web of Science: 1 - Scopus: 3
[img]

Articolo di rivista Roozbeh M.; Arashi M.; Gasparini M. (2012)
Seemingly unrelated ridge regression in semiparametric models. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 41 n. 8, pp. 1364-1386. - ISSN 0361-0926
Web of Science: 5 - Scopus: 5

Articolo di rivista Mulero J; Pellerey F. (2010)
Bivariate Aging Properties under Archimedean Dependence Structures. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 39, pp. 3108-3121. - ISSN 0361-0926
Web of Science: 7 - Scopus: 9
[img]
Preview
[img]

Articolo di rivista Paolino D.S. (2010)
Exact inference for the pth-quantile and the reliability of the two-parameter exponential distribution with singly type II censoring: a standard approach. In: COMMUNICATIONS IN STATISTICS. THEORY AND METHODS, vol. 39 n. 14, pp. 2561-2572. - ISSN 0361-0926 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Questa lista è stata generata il Tue Dec 12 07:06:04 2017 CET.